Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 30, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 11, 2007, 3:58 PM CDT for Wilcox County, Alabama. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2007, 3:58 PM CDT (20:58 UTC)
- Expired
- Apr 11, 2007, 5:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Mobile, AL
- Area
- Counties, with a storm outline in the text
County Wilcox County, AL
The radar
The Birmingham radar (KBMX), 142 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 4:25 PM CDT | HAIL 0.75 | 5 W Camden, AL | PENNY SIZED HAIL AND 50 MPH WINDS REPORTED ON HIGHWAY 10. TREE ALSO DOWN PARTIALLY BLOCKING THE ROADWAY. |
| Apr 11, 4:32 PM CDT | TSTM WND DMG | 2 W Camden, AL | TREES DOWN ALONG ALABAMA HIGHWAY 10 |
| Apr 11, 4:38 PM CDT | HAIL 0.75 | Camden, AL | EMA REPORTS 3/4 INCH HAIL. |
| Apr 11, 4:41 PM CDT | HAIL 1.25 | 4 E Camden, AL | 1.25 HAIL AND GETTING LARGER AT ALABAMA 10 AND 28. |
| Apr 11, 4:56 PM CDT | HAIL 0.88 | 10 E Camden, AL | NICKEL HAIL REPORTED ON ALABAMA 21. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 3:48 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 342 m²/s²
- 0-3 km storm-relative helicity
- 389 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 112059
SVRMOB
ALC131-112200-
/O.NEW.KMOB.SV.W.0030.070411T2058Z-070411T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
358 PM CDT WED APR 11 2007
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF CAMDEN...
* UNTIL 500 PM CDT
* AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PINE HILL TO 7 MILES
SOUTHWEST OF PINE HILL TO 15 MILES WEST OF PINE HILL...AND MOVING
EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PINE HILL...KIMBROUGH AND ANNE MARIE BY 405 PM CDT...
YELLOW BLUFF BY 415 PM CDT...
COAL BLUFF BY 420 PM CDT...
ROCKWEST...CANTON BEND AND SHEPPARD BY 430 PM CDT...
CAMDEN AND COY BY 435 PM CDT...
THE MAIN THREAT FORM THESE STORMS WAS LARGE HAIL AND DAMAGING WINDS
IN EXCESS OF 60 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL ALABAMA.
LAT...LON 3213 8762 3189 8767 3186 8759 3186 8735
3185 8705 3204 8707 3206 8717 3218 8730
$$3 follow-up statements
000
WWUS54 KMOB 112117
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
416 PM CDT WED APR 11 2007
ALC131-112200-
/O.CON.KMOB.SV.W.0030.000000T0000Z-070411T2200Z/
WILCOX AL-
416 PM CDT WED APR 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL WILCOX COUNTY...
AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ROCKWEST TO COAL BLUFF TO 6
MILES SOUTH OF KIMBROUGH TO ESTELLE...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CAMDEN BY 422 PM CDT...
ESTELLE BY 430 PM CDT...
ESTELLE...DARLINGTON AND ACKERVILLE BY 435 PM CDT...
DARLINGTON BY 445 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL ALABAMA.
LAT...LON 3208 8760 3187 8757 3189 8706 3204 8707
3206 8716 3210 8721
$$000
WWUS54 KMOB 112133
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
433 PM CDT WED APR 11 2007
ALC131-112200-
/O.CON.KMOB.SV.W.0030.000000T0000Z-070411T2200Z/
WILCOX AL-
433 PM CDT WED APR 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL WILCOX COUNTY...
AT 426 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR CAMDEN...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DARLINGTON BY 440 PM CDT...
OAK HILL AND ACKERVILLE BY 445 PM CDT...
AT 426 PM CDT...UNIVERSITY OF SOUTH ALABAMA STORM SPOTTERS AND
WILCOX COUNTY EMA REPORTED THE STORM WAS PRODUCING PENNY-SIZED HAIL
5 MILES WEST OF CAMDEN AND A TREE WAS BLOWN DOWN AND WAS BLOCKING
THE ROAD 4 MILES WEST OF CAMDEN ALABAMA.
THIS IS A SEVERE THUNDERSTORM AND WILL CONTINUE PRODUCING LARGE HAIL
AND 45 TO 60 MPH WINDS AS IT MOVES OVER RURAL PORTIONS OF CENTRAL
AND EASTERN WILCOX COUNTY ALABAMA.
IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER UNTIL THE STORM
PASSES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL ALABAMA.
LAT...LON 3208 8760 3187 8757 3189 8706 3204 8707
3206 8716 3210 8721
$$000 WWUS54 KMOB 112147 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 445 PM CDT WED APR 11 2007 ALC131-112200- /O.CON.KMOB.SV.W.0030.000000T0000Z-070411T2200Z/ WILCOX AL- 445 PM CDT WED APR 11 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR CENTRAL WILCOX COUNTY... AT 443 PM CDT...A SEVERE THUNDERSTORM PRODUCING UP TO ONE AND ONE-QUARTER INCH DIAMETER SIZED HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ESTELLE...OR ABOUT NEAR CAMDEN...MOVING EAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MCBRYDES...ACKERVILLE AND ALLENTON BY 450 PM CDT... SNOW HILL BY 455 PM CDT... AS IT MOVES OVER RURAL SECTIONS OF EASTERN WILCOX COUNTY. AT 441 PM CDT...UNIVERSITY OF SOUTH ALABAMA STORM SPOTTERS REPORTED ONE AND ONE-QUARTER INCH DIAMETER HAIL ABOUT 4 MILES EAST OF CAMDEN (INTERSECTION OF ALABAMA HIGHWAYS 10 AND 28). THIS SEVERE THUNDERSTORM WILL CONTINUE PRODUCING LARGE HAIL AND COULD ALSO DOWN TREES WITH 45 TO 60 MPH WINDS AS IT MOVES OVER RURAL PORTIONS OF EASTERN WILCOX COUNTY ALABAMA. IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER UNTIL THE STORM PASSES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR SOUTH CENTRAL ALABAMA. LAT...LON 3204 8726 3189 8731 3189 8698 3204 8698 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:29 PM CDT, 29 minutes earlier.
Area forecast discussion, Apr 11, 3:29 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
329 PM CDT WED APR 11 2007
.SHORT TERM...(TONIGHT THROUGH SATURDAY)TWO PERIODS OF ACTIVE
WEATHER IN THE SHORT TERM. THE FIRST IS ONGOING AND WILL MOSTLY BE
OVER FOR THIS AREA BY LATE AFTERNOON. COLD FRONT MOVING EAST ACROSS
MISSISSIPPI SHOULD BE NEAR INTERSTATE 65 BY MID EVENING AND EAST OF
FORECAST AREA BY MIDNIGHT. A POSSIBILITY OF A FEW STRONG STORMS LATE
THIS AFTERNOON AND EVENING...MAINLY THE EASTERN SECTIONS. MAY ALSO
SEE SOME PATCHES OF DENSE FOG PRIOR TO FROPA...ESPECIALLY OVER AREAS
THAT RECEIVE RAIN THIS AFTERNOON OR STILL DAMP FROM YESTERDAYS RAIN.
HIGH PRESSURE BUILDS IN BRIEFLY ON THURSDAY NIGHT AND FRIDAY BUT BY
FRIDAY AFTERNOON THE WIND HAS ALREADY RETURNED TO THE SOUTH AND THE
MOISTURE FEED IS BACK. NEXT LOW PRESSURE SYSTEM MOVES EAST OUT OF
THE SOUTHERN PLAINS INTO THE TENNESSEE VALLEY ON SATURDAY...DRAGGING
A FRONT ACROSS THE REGION SATURDAY EVENING. SHOWERS AND
THUNDERSTORMS LIKELY ON SATURDAY...SOME MAY BE STRONG OR POSSIBLY
SEVERE BUT WILL NOT MENTION IN FORECAST JUST YET.
.LONG TERM...MADE NO CHANGES TO THE LONG TERM. LOOKS TO BE DRY
SUNDAY THROUGH TUESDAY NIGHT WHEN ANOTHER LOW CENTER ARRIVES IN THE
AREA.
&&
.MARINE...WITH AN APPROACHING COLD FRONT MOVING IN FROM THE WEST
THIS AFTERNOON AND EVENING...EXPECTING MODERATE GUSTY WINDS FROM THE
SOUTH TO SOUTHWEST WILL CONTINUE OVER THE COASTAL WATERS TONIGHT. AS
WINDS SHIFT TO THE NORTHWEST THEN NORTH TONIGHT AND CONTINUE THROUGH
THURSDAY...MODERATE SEAS CONTINUE. YET ANOTHER FRONT WILL APPROACH
THE MARINE AREA FRIDAY MOVING ACROSS THE COASTAL WATERS THIS
WEEKEND. PROLONGED FETCH OF 90 TO 120 NM INDICATES WAVE DEVELOPMENT
UP TO 12 FEET IS REASONABLE IN THE EASTERN REACHES OF THE MARINE
AREA WITH WINDS DUE WEST. AS THE WIND BECOMES NORTHWEST THE SEAS
WILL BE CUT DOWN AND LIMITED BY FETCH.
&&
.FIRE WEATHER...GUIDANCE IS COMING IN DRY FOLLOWING THE FRONT AND
UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THE
FLORIDA PANHANDLE ON THURSDAY. LEFT THE WATCH OVER SOUTHWEST ALABAMA
ALONE...BUT IT MAY NEED TO BE UPGRADED TO RED FLAG LATER. WAS
HESITANT SINCE THE PREVIOUS RED FLAGS OVER ALABAMA HAVE NOT VERIFIED
WELL.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 49 79 55 81 / 05 10 05 10
PENSACOLA 56 79 56 77 / 10 10 05 10
DESTIN 59 77 56 74 / 10 10 05 10
EVERGREEN 46 77 43 82 / 10 10 05 10
WAYNESBORO 43 76 42 80 / 10 05 05 20
CAMDEN 46 77 45 82 / 10 05 05 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 11 AM THURSDAY TO 7 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Apr 11, 12:10 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 1210 PM CDT WED APR 11 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 121200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 1210 PM CDT WED APR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...A SLIGHT RISK OF SEVERE THUNDERSTORMS POSSIBLE NORTHEAST OF A LINE FROM SOUTHERN CHOCTAW COUNTY TO MONROEVILLE TO ANDALUSIA ALABAMA THIS AFTERNOON... A WARM FRONT WILL LIFT NORTHEAST OF THE REGION THIS AFTERNOON. A COLD FRONT SIMULTANEOUSLY APPROACHES FROM THE WEST AND OUR LOCAL AIRMASS DESTABILIZES. SUFFICIENT INSTABILITY EXISTS FOR AFTERNOON SEVERE THUNDERSTORM DEVELOPMENT OVER INTERIOR SECTIONS OF SOUTHWESTERN AND SOUTH CENTRAL ALABAMA. A BROKEN SQUALL LINE OF SHOWERS AND THUNDERSTORMS...WITH ISOLATED INTENSE STORMS AHEAD OF THE LINE...WILL DEVELOP AND MOVE EAST ACROSS THE REGION. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO ONE INCH IN DIAMETER. SUFFICIENT DEEP LAYER VERTICAL WIND SHEAR IS LACKING FOR THESE STORMS TO POSE A SIGNIFICANT TORNADO THREAT...ALTHOUGH SOME WATERSPOUTS ARE POSSIBLE OVER THE COASTAL WATERS AND MOBILE...ESCAMBIA AND CHOCTAWHATCHEE BAYS. THE LINE OF STORMS WILL MOVE EAST OF THE AREA EARLY THIS EVENING AND AREAS OF DENSE FOG WILL LIKELY DEVELOP ACROSS THE REGION UNTIL THE COLD FRONT ARRIVES. LOCAL COUNTY EMERGENCY OFFICIALS STAY TUNED TO THIS DEVELOPING WEATHER SITUATION. ALSO SEE THE NOWCAST PRODUCT (BHMNOWMOB) FOR SHORT-TERM UPDATES ON THUNDERSTORM MOVEMENT AND TRENDS AS THIS SITUATION UNFOLDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...ANOTHER COLD FRONT WILL MOVE ACROSS THE AREA SATURDAY. SHOWERS AND THUNDERSTORMS WILL BEGIN TO INCREASE IN THE REGION FRIDAY NIGHT...AND BECOME MOST LIKELY ON SATURDAY. THERE ARE EARLY INDICATIONS SEVERE THUNDERSTORMS COULD OCCUR. STAY TUNED FOR FURTHER UPDATES FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS MAY BE REQUIRED ACROSS THE AREA BEGINNING LATE THIS MORNING AND CONTINUING THROUGH THE AFTERNOON HOURS TODAY.
In the hours before
Special weather statement, Apr 11, 2:39 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 239 PM CDT WED APR 11 2007 ALZ051-112030- CHOCTAW- INCLUDING THE CITIES OF...BUTLER... 243 PM CDT WED APR 11 2007 ...AN INTENSE THUNDERSTORM WILL MOVE ACROSS CENTRAL CHOCTAW COUNTY THROUGH 4 PM CDT... AT 243 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN INTENSE THUNDERSTORM OVER SOUTHERN CLARKE COUNTY MISSISSIPPI AND WAS MOVING EAST AT 35 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... ISNEY...CYRIL...WATER VALLEY...PARAGON...HODGEWOOD AND TOXEY THROUGH 330 PM CDT...AND POINTS OVER RURAL EAST CENTRAL CHOCTAW COUNTY THEREAFTER. THE MAIN THREAT FROM THIS STORM WILL BE PEA-SIZED HAIL AND WIND GUSTS BETWEEN 45 AND 55 MPH. OTHER STORMS WILL MOVE ACROSS SOUTH CENTRAL CHOCTAW COUNTY IN ADVANCE OF THIS STORM. STAY TUNED...BECAUSE IF THIS STORM BECOMES MORE INTENSE...A SEVERE THUNDERSTORM WARNING MAY BE NEEDED. THIS STORM COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Local storm report, Apr 11, 3:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
343 PM CDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG 1 E ARARAT 31.97N 88.13W
04/11/2007 CHOCTAW AL LAW ENFORCEMENT
MULTIPLE REPORTS OF TREES DOWN THROUGHOUT SOUTHEASTERN
CHOCTAW COUNTY...ESPECIALLY NEAR AND EAST OF ARARAT.
PENNY SIZED HAIL ALSO REPORTED.
&&
JGGLocal storm report, Apr 11, 3:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 4 N THOMASVILLE 31.97N 87.74W
04/11/2007 E1.00 INCH CLARKE AL STORM CHASER
QUARTER TO NICKEL SIZED HAIL REPORTED ON HIGHWAY 43.
&&
JGGThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:56 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 34 min |
| Apr 11, 6:12 AM CDT | Fire Weather Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 23 hr |
| Apr 11, 1:51 PM CDT | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 29 hr |
| Apr 11, 2:58 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 37 min |
| Apr 11, 3:23 PM CDT | Severe Thunderstorm Warning | MOB | Clarke | 52 min |
| Apr 11, 4:53 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 24 min |
| Apr 11, 5:05 PM CDT | Severe Thunderstorm Warning | MOB | Butler | 20 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.